Logo BSU

Please use this identifier to cite or link to this item: http://elib.bsu.by/handle/123456789/7909
Title: On Approximation of Solutions to One Class of Stochastic Equations
Authors: Lazakovich, N. V.
Yablonskii, O. L.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2001
Citation: Siberian Mathematical Journal. - 2001. - Vol. 42, Iss. 1. - P. 75-90.
Abstract: In this article we study a problem for stochastic equations in integrals generalizing the Ito and Stratonovich stochastic integrals.
URI: http://elib.bsu.by/handle/123456789/7909
ISSN: 0037-4474
Appears in Collections:Архив статей механико-математического факультета до 2016 г.

Files in This Item:
File Description SizeFormat 
On Approximation of Solutions to One Class of Stochastic Equations.pdf175,1 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.